MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 5.5MM HEALIX ADVANCE¿ PEEK ANCHOR WITH DYNACORD¿ SUT (BLU,WHT/BLU/GRN,WHT/BLK); SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SARL 5.5MM HEALIX ADVANCE¿ PEEK ANCHOR WITH DYNACORD¿ SUT (BLU,WHT/BLU/GRN,WHT/BLK); SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222033
Medical Device Problem Codes Delivered as Unsterile Product (1421); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the affiliate in germany that preoperatively to an shoulder arthroscopy procedure on (b)(6) 2023, it was observed that the 5.5mm healix advance¿ peek anchor with dynacord¿ suture (blue, white/blue/green, white/black) was delivered ¿non-sterile¿ in a cardboard box.According to the report, the cardboard outer packaging was intact, but the aluminum foil around the healix anchor was open or no longer sterile sealed.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).E3: reporter is a j&j employee.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up mewatch will be filed as appropriate.H10 additional narrative: investigation summary: a photo was returned to depuy synthes mitek for evaluation.The depuy synthes mitek team conducted a visual inspection of the returned photo.The device was discarded, therefore, unavailable for a physical evaluation.Visual analysis of the photo revealed that the foil pouch is damaged a partial part of the desiccating paper sheath is shown.A manufacturing record evaluation was performed for the finished device 9l40625 number, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection, this complaint can be confirmed.The manufacturer performed an investigation with the following results:an in-process control has been performed on 9 parts chosen randomly by a certified operator and have been inspected also per wi-ft 0118 rev27, the pic-vse0028 rev:8 and pic-vse0029 rev: 14 the result of this process check is successful, none of the 9 parts were non-conformed.So, there is no need to inspect more parts of the batch nor raise a non conformance.The batchs have been assembled by operators trained and certified on the process validated in production.A training verification has been performed at the moment in the production where the issue could have occurred.Every employee has completed the training for the processes.According to the failure modes and effects analysis pva-120643-pfmea rev: g.The potential occurrence of an anchor failure was evaluated as 0.The analysis showed that the production controls implemented at the sterile and no sterile level, as well as the process controls guarantee 100% detection of this type of problem if it was generated in neuchâtel.A 100% visual control on the visual aspect of the pouch and an in-process control of 9 pieces taken randomly, guarantee that this type of defect does not occur in the manufacturing process, we can conclude that it is highly unlikely that these defects were generated during the manufacturing process.A manufacturing investigation activity was conducted to determine if there were any internal processing issues that may have contributed to the nature of the product complaint.A thorough review of production process controls was conducted.The results show that this batch of product was processed without incident.Nevertheless, there is no evidence of manufacturing anomalies.Based on the above, it is confirmed that the manufacturing process was performed in accordance with the validated processes.The root cause is not related to manufacturing.If the packing was damaged, it cannot be related to a problem occurring during the manufacturing process.Therefore it could be related to procedural variables, such handling of the device or product interaction before procedure, a mishandling of the device while it was being unpackage can lead to damages in the foil pouch, however this cannot be conclusively determined, at this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.

Brand Name
5.5MM HEALIX ADVANCE¿ PEEK ANCHOR WITH DYNACORD¿ SUT (BLU,WHT/BLU/GRN,WHT/BLK)
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16716853
Report Number1221934-2023-01565
Device Sequence Number1687415
Product Code MBI
UDI-Device Identifier10886705029488
UDI-Public10886705029488
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number222033
Device Catalogue Number222033
Device Lot Number9L40625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown